# SDR 96FDEA01137

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: I Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5046, LEFT WING AFT I BEAM DIRECTLY BELOW AND 20 I/B NR 1 SPOILER, EXHIBITS HEAVY INTERGRANDLAR CORROSION.
